# SDR ASAA0842620

- Difficulty date: January 17, 2008
- Submitted: February 20, 2008
- Operation: Air carrier
- Aircraft: N786AS
- Make and model: Boeing 737-4S3
- Aircraft serial: 24795
- Aircraft time: 50,105 hours, 27,176 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Angle
- Part number: 65C27308106
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMP FRAME REINFORCEMENT AT STA 500D RBL 28 IS CORRODED.  REPAIRED WITH REPAIR PARTS.
